vendredi 3 juin, 2016

Fuseau horaire: EST/Eastern Time (US & Canada)
9:00
9:00
 |  Inscription req.
Workshop
 |  Inscription req.
Workshop
11:30
11:30
 |  Inscription req.
Roundtable with simultaneous translation / Table ronde avec traduction simultanée
Urban HeritageTourism
12:30
12:30
 |  Inscription req.
Workshop
 |  Inscription req.
Workshop
Welcome Coffee 5 heures 12:30  -  17:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS Ground Floor Hall
Pause
Registration 5 heures 12:30  -  17:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS Main hall
13:00
13:00
 |  Inscription req.
Workshop
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)
Pre-Conference Tour: Le Vieux-Montréal, Quartier Bonsecours 2 heures 13:00  -  15:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Registration table (meeting point)
Tour
Public eventTour/Excursion
Pre-Conference Tour: Old Montreal (2 groups) 2 heures 13:00  -  15:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Registration table (meeting point)
Tour
Public eventTour/Excursion
Pre-Conference Tour: Mile End, the Crossroads of Three Cultures 2 heures 30 minutes 13:00  -  15:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS Registration table (meeting point)
Tour
Public eventTour/Excursion
13:30
13:30
Pre-Conference Tour: Maisons du Mile End 2 heures 13:30  -  15:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS Registration table (meeting point)
Tour
Public eventTour/Excursion
14:30
14:30
 |  Inscription req.
Talk
Co-Construction and Community Based HeritageUrban HeritageActivists and ExpertsArchitecture and Urbanism
17:00
17:00
Opening Ceremony and Cocktail 2 heures 30 minutes 17:00  -  19:30  |  Concordia, Grey Nuns Motherhouse (GN) , Former Chapel
 |  Inscription req.
Cocktail
Festive Event
19:30
19:30
Research-Creation
Public eventResearch-Creation Installation or Performance
Opening Cocktail 2 heures 19:30  -  21:30  |  Concordia, Grey Nuns Motherhouse (GN) , GN E104
Cocktail

samedi 4 juin, 2016

Fuseau horaire: EST/Eastern Time (US & Canada)
7:00
7:00
Kiosks 10 heures 7:00  -  17:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Main hall
Registration 12 heures 7:00  -  19:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Main hall
8:00
8:00
Morning Coffee 2 heures 8:00  -  10:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Ground Floor Hall
Pause
9:00
9:00
 |  Inscription req.
Keynote with simultaneous translation / Conférence avec traduction simultanée
Public eventSimultaneous translation - Traduction simultanée
10:30
10:30
Break | Pause 30 minutes 10:30  -  11:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Ground Floor Hall
Pause
11:00
11:00
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageIndustrial HeritageOral HistoryChanges in heritageNew manifestations of heritageNotions of heritage
Regular session
Heritage Changes the Living EnvironmentUrban HeritageTourismArchitecture and UrbanismHeritage changes the environmentHeritage values
Regular session
Heritage Changes PlaceCo-Construction and Community Based HeritageMuseums
Regular session
Heritage Changes PoliticsHeritage in ConflictsHeritage changes politicsPolitical uses of heritageUses of heritageHeritage and conflicts
Regular session
Heritage Changes the Local SocietiesCitizenshipTourismHeritage changes the local societiesheritage and mobilityPost-colonial heritageGlobal vs local
Regular session
Heritage Changes the Local SocietiesNotions of HeritageHeritage changes the local societiesheritage and mobilityPost-colonial heritageGlobal vs local
Regular session
Heritage Changes the Social OrderHeritage Changes PoliticsHeritage changes politicsPolitical uses of heritageUses of heritageHeritage and conflicts
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageCitizenshipActivists and ExpertsChanges in heritageNew manifestations of heritageNotions of heritage
Regular session
Heritage Changes the Social OrderCitizenshipUrban HeritageActivists and ExpertsHeritage changes peopleActivist vs expertHeritage-makers
Le patrimoine, et après? 6 heures 11:00  -  17:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS-2508
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageChanges in heritageNew manifestations of heritageNotions of heritage
The Artistry of Heritage 6 heures 11:00  -  17:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS-M460
Regular session
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)ArtsArchitecture and Urbanism
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageArchitecture and UrbanismChanges in heritageNew manifestations of heritageNotions of heritage
Regular session
Notions of HeritageHeritage Changes Itself (Geographical and Linguistic Processes of Transformation)Activists and ExpertsNotions of heritageHeritage changes itselfHeritage and geographyLinguistic transformation of heritage
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageReligious HeritageChanges in heritageNew manifestations of heritageNotions of heritage
12:30
12:30
Lunchboxes | Boîtes à lunch 1 heure 12:30  -  13:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS Ground Floor Hall
Repas
Portrait sonore 1 heure 12:30  -  13:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS-R525
Talk
MuseumsTourismArchitecture and Urbanism
Workshop
Workshop
Workshop
13:30
13:30
Cultural Heritage and the Working Class 1 heure 30 minutes 13:30  -  15:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS-1540
Regular session
Heritage Changes the Local SocietiesHeritage changes the local societiesheritage and mobilityPost-colonial heritageGlobal vs local
History Museums, Heritage and Visitors 3 heures 30 minutes 13:30  -  17:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS-R525
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageMuseums
Heritage vs Ecology 3 heures 30 minutes 13:30  -  17:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS-M540
Regular session
Changes in Heritage (New Manifestations)Notions of Heritage
Regular session
Heritage Changes the Living EnvironmentIndustrial HeritageUrban HeritageArchitecture and UrbanismHeritage changes the environmentHeritage values
Session with simultaneous translation / Session avec traduction simultanée
Heritage Changes the PoliciesIntangible HeritageTourismHeritage changes the policiesGlobal vs localHeritage policiesSimultaneous translation - Traduction simultanée
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageUrban HeritageTourismChanges in heritageNew manifestations of heritageNotions of heritage
15:00
15:00
Break | Pause 30 minutes 15:00  -  15:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS Ground Floor Hall
Pause
15:30
15:30
Regular session
Heritage Changes PoliticsHeritage changes politicsPolitical uses of heritageUses of heritageHeritage and conflicts
Roundtable
Heritage Changes the Local SocietiesMuseumsCitizenshipOral HistoryHeritage changes the local societiesheritage and mobilityPost-colonial heritageGlobal vs local
17:00
17:00
Smoked meat in questions 1 heure 17:00  -  18:00  |  Bistro le Sanguinet , Bistro, étage principal et terrasse
Cocktail
Festive Event
18:30
18:30
 |  Inscription req.
Keynote with simultaneous translation / Conférence avec traduction simultanée
Public eventSimultaneous translation - Traduction simultanée

dimanche 5 juin, 2016

Fuseau horaire: EST/Eastern Time (US & Canada)
7:00
7:00
 |  Inscription req.
Tour
Public event
Canal: Walking the Post-Industrial Lachine Canal 2 heures 7:00  -  9:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Registration table (meeting point)
 |  Inscription req.
Tour
Public event
Morning Coffee 2 heures 7:00  -  9:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Ground Floor Hall
Pause
 |  Inscription req.
Tour
Public event
Registration 6 heures 7:00  -  13:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Main hall
Kiosks 6 heures 7:00  -  13:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Main hall
7:30
7:30
 |  Inscription req.
Event
8:00
8:00
9:00
9:00
Fashioning Heritage 1 heure 30 minutes 9:00  -  10:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS-M240
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageChanges in heritageNew manifestations of heritageNotions of heritage
Session with simultaneous translation / Session avec traduction simultanée
Heritage Changes the PoliciesIntangible HeritageTourismSimultaneous translation - Traduction simultanée
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageReligious HeritageArchitecture and UrbanismChanges in heritageNew manifestations of heritageNotions of heritage
Regular session
Heritage Changes PlaceCo-Construction and Community Based HeritageMuseums
Regular session
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Arts
Regular session
Heritage Changes the Living EnvironmentHeritage Changes PoliticsHeritage changes the environmentHeritage values
Regular session
Heritage Changes the Social OrderUrban HeritageArchitecture and UrbanismHeritage changes peopleActivist vs expertHeritage-makers
Heritage Futures / Utopian Currents II 3 heures 30 minutes 9:00  -  12:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS-R515
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageArchitecture and Urbanism
Regular session
Heritage Changes the Local SocietiesHeritage changes the local societiesheritage and mobilityPost-colonial heritageGlobal vs local
Regular session
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Notions of HeritageHeritage Changes Itself (Geographical and Linguistic Processes of Transformation)
Regular session
Heritage Changes the Living EnvironmentUrban HeritageTourismActivists and ExpertsArchitecture and UrbanismHeritage changes the environmentHeritage values
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageArtsChanges in heritageNew manifestations of heritageNotions of heritage
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageTourismChanges in heritageNew manifestations of heritageNotions of heritage
Regular session
Heritage Changes the Living EnvironmentIntangible HeritageMuseums
10:30
10:30
Break | Pause 30 minutes 10:30  -  11:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Ground Floor Hall
Pause
11:00
11:00
Regular session
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Heritage Changes the Social OrderTourismHeritage as an agent of changeEpistemologiesOntologiesTeaching
14:00
14:00
 |  Inscription req.
Keynote with simultaneous translation / Conférence avec traduction simultanée
Public eventCo-Construction and Community Based HeritageHeritage Changes the Social OrderCitizenshipSimultaneous translation - Traduction simultanée
17:00
17:00
19:00
19:00
Film Series: De engel van Doel 2 heures 19:00  -  21:00  |  Concordia, LB Building , LB 125
 |  Inscription req.
Public event

lundi 6 juin, 2016

Fuseau horaire: EST/Eastern Time (US & Canada)
7:00
7:00
 |  Inscription req.
Tour
Public event
 |  Inscription req.
Tour
Public event
 |  Inscription req.
Tour
Public event
Kiosks 10 heures 7:00  -  17:00  |  Concordia, John Molson School of Business Building (MB) , MB Atrium
Kiosks 10 heures 7:00  -  17:00  |  Concordia, John Molson School of Business Building (MB) , MB Atrium
7:30
7:30
 |  Inscription req.
Event
Public event
 |  Inscription req.
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageReligious HeritageUrban HeritageArchitecture and UrbanismChanges in heritageNew manifestations of heritageNotions of heritage
9:00
9:00
Regular session
Heritage Changes the PoliciesTourismHeritage changes the policiesGlobal vs localHeritage policies
In-community session: Walking Post-Industrial Areas 1 heure 30 minutes 9:00  -  10:30  |  Salon Laurette , Salon Laurette
 |  Inscription req.
Roundtable
Public eventHeritage Changes PlaceCo-Construction and Community Based HeritageIndustrial HeritageOral HistoryUrban HeritageHeritage changes placeCo-construction of heritageCommunity-based heritageHeritage makers
Session with simultaneous translation / Session avec traduction simultanée
Changes in Heritage (New Manifestations)Notions of HeritageIntangible HeritageTourismSimultaneous translation - Traduction simultanée
Regular session
Heritage Changes the Local SocietiesIndustrial HeritageHeritage changes the local societiesheritage and mobilityPost-colonial heritageGlobal vs local
Regular session
Heritage Changes the Local SocietiesTourismHeritage changes the local societiesheritage and mobilityPost-colonial heritageGlobal vs local
Poster
Public eventArchitecture and Urbanism
Regular session
Heritage Changes PlaceCo-Construction and Community Based HeritageHeritage changes placeCo-construction of heritageCommunity-based heritageHeritage makers
Regular session
Heritage Changes the Social OrderHeritage changes peopleActivist vs expertHeritage-makers
Regular session
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Urban HeritageArchitecture and UrbanismHeritage as an agent of changeEpistemologiesOntologiesTeaching
Regular session
Heritage Changes PoliticsHeritage in ConflictsUrban HeritageArchitecture and UrbanismHeritage changes politicsPolitical uses of heritageUses of heritageHeritage and conflicts
Regular session
Heritage Changes the Local SocietiesHeritage changes the local societiesheritage and mobilityPost-colonial heritageGlobal vs local
Regular session
Notions of HeritageHeritage Changes Itself (Geographical and Linguistic Processes of Transformation)Urban HeritageArchitecture and UrbanismNotions of heritageHeritage changes itselfHeritage and geographyLinguistic transformation of heritage
Regular session
Heritage Changes RightsHeritage changes rightsJustice and heritageHeritage and the lawRight to heritage
Regular session
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Activists and ExpertsHeritage as an agent of changeEpistemologiesOntologiesTeaching
10:30
10:30
Pause
11:00
11:00
 |  Inscription req.
Roundtable
Public eventHeritage Changes PlaceCo-Construction and Community Based HeritageIndustrial HeritageCitizenshipOral HistoryUrban HeritageActivists and ExpertsHeritage changes placeCo-construction of heritageCommunity-based heritageHeritage makers
12:30
12:30
 |  Inscription req.
Talk
Public eventCo-Construction and Community Based HeritageArchitecture and Urbanism
13:30
13:30
Engaging Authenticity 1 heure 30 minutes 13:30  -  15:00  |  Concordia, John Molson School of Business Building (MB) , MB S1.115
Participant Austin Parsons |
Research-Creation
Public eventChanges in Heritage (New Manifestations)Notions of HeritageChanges in heritageNew manifestations of heritageNotions of heritage
Regular session
Heritage Changes PlaceCo-Construction and Community Based HeritageActivists and Experts
Roundtable
Public eventHeritage Changes PlaceCo-Construction and Community Based HeritageCitizenshipUrban HeritageActivists and ExpertsHeritage changes placeCo-construction of heritageCommunity-based heritageHeritage makers
Regular session
Heritage Changes the Social OrderHeritage Changes PoliticsIndustrial HeritageActivists and ExpertsArchitecture and UrbanismHeritage changes politicsPolitical uses of heritageUses of heritageHeritage and conflicts
Roundtable with simultaneous translation / Table ronde avec traduction simultanée
Public eventHeritage Changes PoliticsIntangible HeritageHeritage changes politicsPolitical uses of heritageUses of heritageHeritage and conflictsSimultaneous translation - Traduction simultanée
Moving Memory: Difficult Histories in Dialogue (exhibition opening) 1 heure 30 minutes 13:30  -  15:00  |  Concordia, LB Building , LB 671 CaPSL/CEREV
Research-Creation
Research-Creation Installation or PerformanceHeritage in ConflictsOral History
15:00
15:00
Pause
15:30
15:30
 |  Inscription req.
Keynote with simultaneous translation / Conférence avec traduction simultanée
Public eventSimultaneous translation - Traduction simultanée
18:00
18:00
 |  Inscription req.
Cocktail
Festive Event
19:00
19:00
 |  Inscription req.
Public event
20:00
20:00
Film Series: Exit Zero 1 heure 35 minutes 20:00  -  21:35  |  Concordia, LB Building , LB 125
 |  Inscription req.
Event
Public event

mardi 7 juin, 2016

Fuseau horaire: EST/Eastern Time (US & Canada)
7:00
7:00
 |  Inscription req.
Tour
Public event
 |  Inscription req.
Tour
Public event
Kiosks 5 heures 50 minutes 7:00  -  12:50  |  Concordia, John Molson School of Business Building (MB) , MB Atrium
7:30
7:30
 |  Inscription req.
Tour
Public event
9:00
9:00
Research-Creation
Public eventHeritage Changes PlaceCo-Construction and Community Based HeritageHeritage changes placeCo-construction of heritageCommunity-based heritageHeritage makers
Regular session
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Heritage as an agent of changeEpistemologiesOntologiesTeaching
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageReligious HeritageChanges in heritageNew manifestations of heritageNotions of heritage
Regular session
Heritage Changes the Living EnvironmentIntangible HeritageMuseumsHeritage changes placeCo-construction of heritageCommunity-based heritageHeritage makers
Regular session
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Heritage Changes the Social OrderUrban HeritageTourismArchitecture and UrbanismHeritage as an agent of changeEpistemologiesOntologiesTeaching
Current Research IV 3 heures 30 minutes 9:00  -  12:30  |  Concordia, John Molson School of Business Building (MB) , MB 1.301
Regular session
Regular session
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Urban HeritageArchitecture and UrbanismHeritage as an agent of changeEpistemologiesOntologiesTeaching
Poster
Regular session
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Notions of HeritageHeritage Changes Itself (Geographical and Linguistic Processes of Transformation)Notions of heritageHeritage changes itselfHeritage and geographyLinguistic transformation of heritage
Regular session
Notions of HeritageHeritage Changes Itself (Geographical and Linguistic Processes of Transformation)Notions of heritageHeritage changes itselfHeritage and geographyLinguistic transformation of heritage
Regular session
Heritage Changes the Social OrderCitizenshipHeritage changes peopleActivist vs expertHeritage-makers
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageIndustrial HeritageIntangible HeritageUrban HeritageArchitecture and UrbanismChanges in heritageNew manifestations of heritageNotions of heritage
Regular session
Heritage Changes PlaceCo-Construction and Community Based HeritageActivists and ExpertsHeritage changes placeCo-construction of heritageCommunity-based heritageHeritage makers
Regular session
Notions of HeritageHeritage Changes Itself (Geographical and Linguistic Processes of Transformation)ArtsNotions of heritageHeritage changes itselfHeritage and geographyLinguistic transformation of heritage
Regular session
Notions of HeritageHeritage Changes Itself (Geographical and Linguistic Processes of Transformation)Notions of heritageHeritage changes itselfHeritage and geographyLinguistic transformation of heritage
Regular session
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Urban HeritageArchitecture and Urbanism
Regular session
Notions of HeritageHeritage Changes Itself (Geographical and Linguistic Processes of Transformation)TourismActivists and ExpertsNotions of heritageHeritage changes itselfHeritage and geographyLinguistic transformation of heritage
Session with simultaneous translation / Session avec traduction simultanée
Changes in Heritage (New Manifestations)Notions of HeritageIntangible HeritageChanges in heritageNew manifestations of heritageNotions of heritageSimultaneous translation - Traduction simultanée
10:30
10:30
Pause
11:00
11:00
Regular session
Heritage Changes the Local SocietiesMuseumsHeritage and MobilityHeritage changes placeCo-construction of heritageCommunity-based heritageHeritage makersPostcolonial Heritage
13:00
13:00
Research-Creation
Research-Creation Installation or PerformanceHeritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Oral HistoryHeritage as an agent of changeEpistemologiesOntologiesTeaching
13:30
13:30
Roundtable
Public eventHeritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Activists and ExpertsHeritage as an agent of changeEpistemologiesOntologiesTeaching
Moderateur Ronald Rudin | Moderateur Lalie Douglas |
Research-Creation
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)
 |  Inscription req.
Regular session
Heritage Changes PlaceCo-Construction and Community Based HeritageReligious HeritageArchitecture and UrbanismHeritage changes placeCo-construction of heritageCommunity-based heritageHeritage makers
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageTourismChanges in heritageNew manifestations of heritageNotions of heritage
Moderateur Bahar Aykan |
Regular session
Heritage Changes RightsHeritage changes rightsJustice and heritageHeritage and the lawRight to heritage
15:00
15:00
Pause
15:30
15:30
Regular session
Heritage Changes the Local SocietiesIntangible HeritageArtsArchitecture and UrbanismHeritage changes the local societiesheritage and mobilityPost-colonial heritageGlobal vs local
Roundtable
Heritage Changes the Local SocietiesMuseumsHeritage changes the local societiesheritage and mobilityPost-colonial heritageGlobal vs local
Roundtable
Public eventHeritage Changes RightsActivists and ExpertsHeritage changes rightsJustice and heritageHeritage and the lawRight to heritage
Roundtable
Heritage Changes the Living EnvironmentArtsActivists and ExpertsHeritage changes the environmentHeritage values
19:00
19:00
Pawâ 4 heures 19:00  -  23:00  |  La Scena , La Scena (intérieur)
Repas
Festive Event

mercredi 8 juin, 2016

Fuseau horaire: EST/Eastern Time (US & Canada)
8:30
8:30
Post-Conference Tour: The Mont Royal Summit 3 heures 15 minutes 8:30  -  11:45  |  UQAM, pavillon J.-A. De Sève (DS) , DS Registration table (meeting point)
Tour
Tour/Excursion
Post-Conference Tour: Le sommet du mont Royal 3 heures 15 minutes 8:30  -  11:45  |  UQAM, pavillon J.-A. De Sève (DS) , DS Registration table (meeting point)
Tour
Tour/Excursion
 | 
Tour
Tour/Excursion
8:45
8:45
9:00
9:00
Post-Conference Tour: Houses of Mile End 2 heures 9:00  -  11:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Registration table (meeting point)
Tour
Tour/Excursion
Tour
Tour/Excursion
Tour
Tour/Excursion
Tour
Tour/Excursion
13:00
13:00
13:30
13:30
Post-Conference Tour: Le Mile End, la croisée des trois cultures 2 heures 13:30  -  15:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS Registration table (meeting point)
Tour
Tour/Excursion
 |  Inscription req.
Tour
Tour/Excursion
18:30
18:30
 |  Inscription req.
Roundtable
Public eventHeritage Changes the PoliciesHeritage Changes the Living EnvironmentCitizenshipUrban Heritage

jeudi 9 juin, 2016

Fuseau horaire: EST/Eastern Time (US & Canada)
9:00
9:00
Post-Conference Tour: Old Quebec, World Heritage Site | Le Vieux-Québec, site du patrimoine mondial 1 jour 6 heures Thu 9, 9:00  -  Fri 10, 15:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Registration table (meeting point)
Tour
Tour/Excursion
Post-Conference Tour: Company Towns in the Saguenay-Lake St. John region and Arvida 2 jours 12 heures Thu 9, 9:00  -  Sat 11, 21:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Registration table (meeting point)
Tour
Tour/Excursion